# SDR MASA200600383

- Difficulty date: February 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 23,006 hours, 22,196 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: LA11A2118
- Condition: Out Of Adjust
- Location: Ailerons
- Part time: 2,304 hours, 2,539 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7056 COD, AILERON TRIM STUCK IN FULL LT POSITION.  MAINTENANCE R&R POTENTIOMETER AND ADJUSTED ACTUATOR.
